2 weeks post Juvederm in tear troughs and cheeks, I have massive swelling that has just appeared?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
It seems like your hyaluronic acid filler has drawn more water to your eyes causing excessive swelling. You can take a steroid to help reduce your swelling. It is also wise to rule out a potential infection, which I do not think you have. Please contact your treating physician right away.
Severe swelling after Juvederm 2 weeks ago?
This is not normal and needs immediate evaluation. This can represent angioedema or infection. Either way, treatment most likely needs to be started today.
Delayed edema after fillers
Fillers can sometimes lead to delayed swelling especially in areas around the eyes. It is not known why this occurs; however, it seems to be related to systemic inflammatory responses to environmental allergies, a cold, or major changes in environments like long travel. If there is no redness or warmth, it is unlikely to be an infections. Call your physician to discuss. Taking anti-inflammatories or anti-histamines may help if it is a delayed edema reaction. Best of luck.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.